MathSciNet Relay Station
MathSciNet bibliographic data
MR928984 (89c:43007) 43A20 (47D05)
Lau, Anthony T. M.; Wong, James C. S. Invariant subspaces for algebras of linear operators and amenable locally compact groups. Proc. Amer. Math. Soc. 102 (1988), no. 3, 581–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement